# SDR ASAA0680861

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 38,829 hours, 19,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59304964
- Condition: Gouged
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING OUTBOARD FLAP INBOARD VANE IS GOUGED.  REMOVED DAMAGED EXISTING REPAIR DOUBLER AND FILLER.  INSTALLED REPLACEMENT REPAIR DOUBLER AND FILLER PER SRM 51 70 2.
